Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Quantum States Allowing Minimum Uncertainty Product of phi and L-z

Full text
Pereira, Tiago [1] ; Marchetti, Domingos H. U. [2]
Total Authors: 2
[1] Fed Univ ABC, Ctr Math, Santo Andre - Brazil
[2] Univ Sao Paulo, Inst Phys, Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: PROGRESS OF THEORETICAL PHYSICS; v. 122, n. 5, p. 1137-1149, NOV 2009.
Web of Science Citations: 3

We provide necessary and sufficient conditions for states to have an arbitrarily small uncertainty product of the azimuthal angle phi and its canonical moment L(z). We illustrate our results with analytical examples. (AU)